# SDR DALA13032053151

- Difficulty date: June 21, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 23,483 hours, 12,318 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 41L AT FRAME 29 HAS AN OVERSIZED HOLE.  REMOVED STRINGER SECTION AND DRILLED NEW STRINGER SECTION AND COUPLING IAW SRM 53-00-13 .  INSTALLED STRINGER SECTION IAW SRM53-00-13.
